# SDR CALA0100947

- Difficulty date: October 12, 2001
- Submitted: October 15, 2001
- Operation: Air carrier
- Aircraft: N69333
- Make and model: Boeing 7373T0
- Aircraft serial: 23571
- Aircraft time: 46,838 hours, 24,547 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6545818
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM BS 360, RBL 0-60, CORROSION UNDER G-2 GALLEY.  REPAIRED FLOORBEAM IN REF TO SRM 53-00-51.
